EconPapers    
Economics at your fingertips  
 

Uniform Large Deviations for the Nonlinear Schrödinger Equation with Multiplicative Noise

Eric Gautier

No 2004-42, Working Papers from Center for Research in Economics and Statistics

Abstract: Uniform large deviations for the laws of the paths of the solutionsof the stochastic nonlinear Schr¨odinger equation when the noise converges tozero are presented. The noise is a real multiplicative Gaussian noise. It iswhite in time and colored in space. The path space considered allows blow-upand is endowed with a topology analogue to a projective limit topology. Thusa large variety of large deviation principle may be deduced by contraction. Asa consequence, asymptotics of the tails of the law of the blow-up time whenthe noise converges to zero are obtained.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://crest.science/RePEc/wpstorage/2004-42.pdf Crest working paper version (application/pdf)

Related works:
Journal Article: Uniform large deviations for the nonlinear Schrodinger equation with multiplicative noise (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:crs:wpaper:2004-42

Access Statistics for this paper

More papers in Working Papers from Center for Research in Economics and Statistics Contact information at EDIRC.
Bibliographic data for series maintained by Secretariat General () and Murielle Jules Maintainer-Email : murielle.jules@ensae.Fr.

 
Page updated 2025-04-03
Handle: RePEc:crs:wpaper:2004-42